Coincidence or directly related???

I have recently been put on Clenil and have noticed that within about an hour of taking it my lung function declines quite a bit (PEF goes from 460 ish to around 400). I’m not sure whether this is just something to do with me and the time of day or if it’s and effect of the drug. Has anyone noticed anything similar?

Would be grateful for your as I am quite new to this.

1 Reply

  • Is it an aerosol inhaler? If it is then i personally find that aerosol inhalers do that to me. My airways are really really sensitive and dont like anything being fired at them in a hurry! When i take an aerosol inhaler it got to the stage it actually gave me an attack (even with spacer), i would recommend talking to your doctor as being sensitive to inhalers is rare but there are other ways to get the same treatment at the moment they have me on a pernmnant daily neb dose altho my asthma is quite flared up at the moment and recovering from lastest doctor re trying aerosol inhalers because he didnt believe my notes now he does as he has the proof. I am sure at times they think i am a toy not a person. Just be persistant and remeber only you know your chest and how it feels and reacts.

    Hope that helps


You may also like...